# SDR SIMA20120711006

- Difficulty date: July 11, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 21,733 hours, 18,584 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLIGHT ATTENDANT FLASHLIGHT IAW AMM 33-50-16-000-801-A AND 33-50-16-400-801-A.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
